# SDR COMA0760108

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 23,553 hours, 22,223 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5270 - ANTI-ICE DUCT MESSAGE ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  PERFORMED OPS CHECK OF WING ANTI-ICE SYSTEM, NO DEFECTS NOTED.  OPS CHECK GOOD.
